# SDR UPS07849243

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 MAIN TANK THRU PNL 506C WEB IS CRACKED FWD OF CTR/SPAR XRS -6.  STOP DRILLED CRACK AT NR 2 MAIN TANK WEB AT STA XRS -6 IAW SRM 57-02-00 FIG 002.  FABRICATED AND INSTALLED REPAIR DOUBLER AT NR 2 MAIN TANK WEB AT STA XRS -6 IAW SRM 57-02-00 FIG 002A, AND SRM 51-1-20D.
